# SDR SWAA2022020710059

- Difficulty date: December 19, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LAVATORY SERVICE DOOR BONDING JUMPER ATTACH POINT CORRODED / LAVATORY SERVICE DOOR BONDING JUMPER ATTACH PAINT CORRODED. REMOVED 1'X3'X.025 AT GROUND HOLE LOCATION; FOUND TO BE OUT OF LIMITS. DAMAGE LESS THAN 20X FROM HOLE REMOVED AND INSTALLED NEW CFE-7523161 DOOR PER SRM 52-40-01-1A-4; SRM 51-40-02; AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. 28DEC17 57546U
